MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 960P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging lung disease.There was no report of medical intervention.The device was returned to the manufacturer's service center for further evaluation.During the investigation the manufacturer observed unknown and dust-like contamination on the top enclosure/ui panel, left and right-side panels, and several spots on the bottom enclosure.2 additional labels were observed on the bottom enclosure due to the serial label not being completely legible.The manufacturer observed fingerprints on the bottom of the motor blower (most likely from assembly).A small piece of debris was observed in the bottom enclosure.Evidence of sound abatement foam degradation/breakdown was not observed.The manufacturer observed an unknown and dust-like contamination on the flip lid assembly and left side panel.The manufacturer observed dried liquid on the top and sides of the water chamber.The manufacturer observed dust-like contamination and potential hair-like particles in the humidifier bottom enclosure, on the dry box, heater plate, and in the lower base.The manufacturer observed a brownish dust-like contamination on the flip lid seal and dry box outlet seal.Evidence of sound abatement foam degradation/breakdown was not observed.The manufacturer is unable to directly address the symptoms outlined in the complaint.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22113033
Report Number2518422-2025-045541
Device Sequence Number20622168
Product Code MNS
UDI-Device Identifier00606959031968
UDI-Public(01)00606959031968
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number960P
Device Catalogue Number960P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown